# SDR FDEA201512013835

- Difficulty date: December 1, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 783 hours, 17,821 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77761
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BILGE AREA  AT STATION 1701, LONGERON 48R, FOUND CORROSION.  REPAIRED IAW EA 1-5310-T0321985 PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  REFER TO WRI 53103462 FOR WORK DETAILS.
